# SDR AALA20030493

- Difficulty date: April 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE ORD-LAX, SMOKE WAS COMING OUT OF THE FORWARD CABIN VIDEO MONITOR AND CONTROL BOX.  THE SMOKE STOPPED AFTER THE CIRCUIT BREAKERS WERE PULLED.  THE VIDEO SYSTEM WAS TURNED OFF IMMEDIATELY.  LANDED LAX WITHOUT INCIDENT.  REPLACED FORWARD LEFT VIDEO MONITOR AND CONTROL UNIT.  RESET CIRCUIT BREAKERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
